CSpace

Browse/Search Results:  1-10 of 10 Help

Filters                    
Selected(0)Clear Items/Page:    Sort:
THE BEST L2 NORM ERROR ESTIMATE OF LOWER ORDERFINITE ELEMENT METHODS FOR THE FOURTH ORDERPROBLEM 期刊论文
Journal of Computational Mathematics, 2012, 卷号: 30, 期号: 5, 页码: 449
Authors:  Hu Jun;  Shi Zhongci
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
ON EXTRAPOLATION CASCADIC MULTIGRID METHOD 期刊论文
Journal of Computational Mathematics, 2011, 卷号: 29, 期号: 6, 页码: 684
Authors:  Chen Chuanmiao;  Shi Zhongci;  Hu Hongling
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
ADAPTIVE QUADRILATERAL AND HEXAHEDRAL FINITE ELEMENT METHODS WITH HANGING NODES AND CONVERGENCE ANALYSIS 期刊论文
Journal of Computational Mathematics, 2010, 卷号: 28, 期号: 5, 页码: 621
Authors:  Zhao Xuying;  Mao Shipeng;  Shi Zhongci
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
EXPLICIT ERROR ESTIMATES FOR MIXED AND NONCONFORMING FINITE ELEMENTS 期刊论文
Journal of Computational Mathematics, 2009, 卷号: 27, 期号: 4, 页码: 425
Authors:  Shipeng Mao;  ZhongCi Shi
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
SOME n-RECTANGLE NONCONFORMING ELEMENTS FOR FOURTH ORDER ELLIPTIC EQUATIONS 期刊论文
Journal of Computational Mathematics, 2007, 卷号: 25, 期号: 4, 页码: 408
Authors:  Ming Wang;  ZhongCi Shi;  Jinchao Xu
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
P1-NONCONFORMING QUADRILATERAL FINITE VOLUME ELEMENT METHOD AND ITS CASCADIC MULTIGRID ALGORITHM FOR ELLIPTIC PROBLEMS 期刊论文
Journal of Computational Mathematics, 2006, 卷号: 24, 期号: 1, 页码: 59
Authors:  Hongying Man;  Zhongci Shi
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
REMARKS ON ERROR ESTIMATES FOR THE TRUNC PLATE ELEMENT 期刊论文
Journal of Computational Mathematics, 2006, 卷号: 24, 期号: 1, 页码: 103
Authors:  Ling Guo;  Jianguo Huang;  zhongci Shi
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
CASCADIC MULTIGRID FOR FINITE VOLUME METHODS FOR ELLIPTIC PROBLEMS 期刊论文
Journal of Computational Mathematics, 2004, 卷号: 22, 期号: 6, 页码: 905
Authors:  Shi Zhongci;  Xu Xuejun;  Man Hongying
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
A V-cycle mutigrid for quadrilateral rotated Q_1 element with numerical integration 期刊论文
Journal of Computational Mathematics, 2003, 卷号: 21, 期号: 5, 页码: 545
Authors:  Zhongci Shi;  Xuejun Xu
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
OPTIMAL MIXED H-P FINITE ELEMENT METHODS FOR STOKES AND NON-NEWTONIAN FLOW 期刊论文
Journal of Computational Mathematics, 2001, 卷号: 19, 期号: 1, 页码: 67
Authors:  Shi Zhongci;  Ming Pingbing
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30